The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  • Barraez, D.; Boucheron, S.; Fernandez de la Vega, W. On the fluctuations of the giant component. Combin. Probab. Comput. 9 (2000), no. 4, 287--304. MR1786919
  • Behrisch, Michael; Coja-Oghlan, Amin; Kang, Mihyun. The order of the giant component of random hypergraphs. Random Structures Algorithms 36 (2010), no. 2, 149--184. MR2583059
  • Bertoin, J. Sizes of the largest clusters for supercritical percolation on random recursive trees. Random Struct. Alg. 44 (2014), 29--44.
  • Bertoin, Jean. Almost giant clusters for percolation on large trees with logarithmic heights. J. Appl. Probab. 50 (2013), no. 3, 603--611. MR3102504
  • Bertoin, J. and Uribe Bravo, G. Supercritical percolation on large scale--free random trees. To appear in Ann. Appl. Probab.
  • Bollobas, Bela; Riordan, Oliver. Asymptotic normality of the size of the giant component in a random hypergraph. Random Structures Algorithms 41 (2012), no. 4, 441--450. MR2993129
  • de La Fortelle, Arnaud. Yule process sample path asymptotics. Electron. Comm. Probab. 11 (2006), 193--199 (electronic). MR2266709
  • Devroye, Luc. Applications of the theory of records in the study of random trees. Acta Inform. 26 (1988), no. 1-2, 123--130. MR0969872
  • Drmota, Michael. Random trees. An interplay between combinatorics and probability. SpringerWienNewYork, Vienna, 2009. xviii+458 pp. ISBN: 978-3-211-75355-2 MR2484382
  • Drmota, Michael; Iksanov, Alex; Moehle, Martin; Roesler, Uwe. A limiting distribution for the number of cuts needed to isolate the root of a random recursive tree. Random Structures Algorithms 34 (2009), no. 3, 319--336. MR2504401
  • Geluk, J. L.; de Haan, L. Stable probability distributions and their domains of attraction: a direct approach. Probab. Math. Statist. 20 (2000), no. 1, Acta Univ. Wratislav. No. 2246, 169--188. MR1785245
  • Goldschmidt, Christina; Martin, James B. Random recursive trees and the Bolthausen-Sznitman coalescent. Electron. J. Probab. 10 (2005), no. 21, 718--745 (electronic). MR2164028
  • Holmgren, Cecilia. A weakly 1-stable distribution for the number of random records and cuttings in split trees. Adv. in Appl. Probab. 43 (2011), no. 1, 151--177. MR2761152
  • Iksanov, Alex; Möhle, Martin. A probabilistic proof of a weak limit law for the number of cuts needed to isolate the root of a random recursive tree. Electron. Comm. Probab. 12 (2007), 28--35. MR2407414
  • Kemp, Adrienne W. Comments on the Luria-Delbrück distribution. J. Appl. Probab. 31 (1994), no. 3, 822--828. MR1285519
  • Kuba, Markus; Panholzer, Alois. Isolating nodes in recursive trees. Aequationes Math. 76 (2008), no. 3, 258--280. MR2461893
  • Janson, Svante. Random records and cuttings in complete binary trees. Mathematics and computer science. III, 241--253, Trends Math., Birkhäuser, Basel, 2004. MR2090513
  • Meir, A.; Moon, J. W. Cutting down random trees. J. Austral. Math. Soc. 11 1970 313--324. MR0284370
  • Meir, A. and Moon, J. W. Cutting down recursive trees. Mathematical Biosciences 21 (1974), 173--181.
  • Möhle, M. Convergence results for compound Poisson distributions and applications to the standard Luria-Delbrück distribution. J. Appl. Probab. 42 (2005), no. 3, 620--631. MR2157509
  • Pakes, Anthony G. Remarks on the Luria-Delbrück distribution. Comment on: "Analysis of the Luria-Delbrück distribution using discrete convolution powers'' [J. Appl. Probab. 29 (1992), no. 2, 255–267; MR1165212 (93c:60014)] by W. T. Ma, G. v. H. Sandri and S. Sarkar. J. Appl. Probab. 30 (1993), no. 4, 991--994. MR1242029
  • Pittel, Boris. On tree census and the giant component in sparse random graphs. Random Structures Algorithms 1 (1990), no. 3, 311--342. MR1099795
  • Schweinsberg, Jason. Dynamics of the evolving Bolthausen-Sznitman coalecent. [Dynamics of the evolving Bolthausen-Sznitman coalescent] Electron. J. Probab. 17 (2012), no. 91, 50 pp. MR2988406
  • Seierstad, Taral Guldahl. On the normality of giant components. Random Structures Algorithms 43 (2013), no. 4, 452--485. MR3124692
  • Stepanov, V. E. The probability of the connectedness of a random graph ${\cal G}_{m}\,(t)$. (Russian) Teor. Verojatnost. i Primenen 15 1970 58--68. MR0270406

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.